# SDR DXTA2011032104516

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 9,422 hours, 7,823 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 38581501
- Part serial: 2902
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKE FAILED ON LANDING ROLL. ON SHORT FINAL (100 FT AGL) "POWER BRAKE LOW PRESS" AND "ANTI SKID INOP" ANNUNCIATORS ILLUMINATED, ON LANDING NORMAL BRAKES SLOWED THE AIRCRAFT TO A WALKING SPEED, THEN FAILED COMPLETELY. THE EMERGENCY BRAKE HANDLE WAS USED TO BRING AIRCRAFT TO A STOP. ANTI SKID WAS IN THE ON POSITION THE ENTIRE TIME.  R & R HIGH PRESSURE SWITCH.  BLED BRAKES AND PERFORMED ANTISKID FUNCTIONAL TEST WITH NO DEFECTS NOTED. IAW MM 32-42-05 AND 32-42-00.
